Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 206

All articles in this issue are freely accessible.

Extending closed plane curves to immersions of the disk with $n$ handles
Keith D. Bailey.
Trans. Amer. Math. Soc. 206 (1975), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370621
Interpolation properties of generalized perfect splines and the solutions of certain extremal problems. I
Samuel Karlin.
Trans. Amer. Math. Soc. 206 (1975), 25-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367512
One-sided congruences on inverse semigroups
John Meakin.
Trans. Amer. Math. Soc. 206 (1975), 67-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369580
Iterated integrals, fundamental groups and covering spaces
Kuo Tsai Chen.
Trans. Amer. Math. Soc. 206 (1975), 83-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377960
Groups of free involutions of homotopy $S^{[n/2]}×S^{[(n+1)/2]}$’s
H. W. Schneider.
Trans. Amer. Math. Soc. 206 (1975), 99-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370635
On the fixed point set of a compact transformation group with some applications to compact monoids
Karl Heinrich Hofmann and Michael Mislove.
Trans. Amer. Math. Soc. 206 (1975), 137-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374320
On bounded functions satisfying averaging conditions. I
Rotraut Goubau Cahill.
Trans. Amer. Math. Soc. 206 (1975), 163-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367208
Weakly almost periodic functions and almost convergent functions on a group
Ching Chou.
Trans. Amer. Math. Soc. 206 (1975), 175-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394062
On $h$-local integral domains
Willy Brandal.
Trans. Amer. Math. Soc. 206 (1975), 201-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407004
The Radon-Nikodym property in conjugate Banach spaces
Charles Stegall.
Trans. Amer. Math. Soc. 206 (1975), 213-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374381
Toeplitz matrices generated by the Laurent series expansion of an arbitrary rational function
K. Michael Day.
Trans. Amer. Math. Soc. 206 (1975), 224-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379803
Weak maps of combinatorial geometries
Dean Lucas.
Trans. Amer. Math. Soc. 206 (1975), 247-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371693
Partitions of unity and a closed embedding theorem for $(C^{p},b^{*})$-manifolds
Richard E. Heisey.
Trans. Amer. Math. Soc. 206 (1975), 281-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397767
Manifolds modelled on $R^{∞}$ or bounded weak-* topologies
Richard E. Heisey.
Trans. Amer. Math. Soc. 206 (1975), 295-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397768
Spaces of vector measures
A. Katsaras.
Trans. Amer. Math. Soc. 206 (1975), 313-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365111
Absolutely continuous functions on idempotent semigroups in the locally convex setting
A. Katsaras.
Trans. Amer. Math. Soc. 206 (1975), 329-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374904
On the action of $Θ^{n}$. I
H. E. Winkelnkemper.
Trans. Amer. Math. Soc. 206 (1975), 339-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413136
Wild spheres in $E^{n}$ that are locally flat modulo tame Cantor sets
Robert J. Daverman.
Trans. Amer. Math. Soc. 206 (1975), 347-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375329
Simultaneous approximation of additive forms
Ming Chit Liu.
Trans. Amer. Math. Soc. 206 (1975), 361-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366820
Amalgamated products of semigroups: the embedding problem
Gérard Lallement.
Trans. Amer. Math. Soc. 206 (1975), 375-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364505
Holomorphic functions with growth conditions
Bent E. Petersen.
Trans. Amer. Math. Soc. 206 (1975), 395-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379879